# SDR N6WA20140902001

- Difficulty date: September 2, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 25,105 hours, 17,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP 18 AB LOOSE.  ATTACHED LIGHT STRIP AT 18 AB IAW AMM 25-25-01.
